# SDR CALA2013092591448

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 71,767 hours, 12,607 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 15
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WHEN SUPPLY PRESSURE TO 19PSI, REFERENCE PRESSURE IS LESS THAN 15PSI OF HPSOV.  INSTALLED WITH NEW HPSOV IAW AMM.  TESTED THE HPSOV OK,
